Lip augmentation problems

Common Questions and Answers about Lip augmentation problems

lip

Avatar n tn 2 years ago, I had a lip augmentation called a lip lift. My scar is around the border of my lips (top and bottom). My problem is that my scars never softened up...my lips feel hard and stiff because of this. Also, I experience burning sensations, itching and tingling. Do you know why this is and what can be done?? (It is sooo UNCOMFORTABLE!! When I talk, my lips feel soo stiff.
Avatar n tn Now I am well aware of everyones opinon on NOT CURING Hashimotos or thyroid problems...I was wondering though, most pple have done some sort of research on this subject if they have been diagnosed with it. So here is my question (again please avoid the obvious expected response of THERE IS NO CURE) If you were going to try to find a cure....where would you start? Where do you think there could be a connection? Just open thoughts......
Avatar f tn let us not forget her breast augmentation, cheek implants....lip injections....that she has been getting....i guess it is important for her to be a hot mom to her kids. i mean, that's important. oh there were also pics of her getting her nails done as well.........and hitting up the least expensive place in the worls to get coffee.....starbucks. but i mean...........
Avatar n tn Are you putting this on the same level as a nose job, breast augmentation or lip plumping? Given the alternative, I'd readily accept my doctor's removal of my diseased organs anytime. You're right. We have choices in life. I choose to preserve my life for as long as I can. I also choose to help educate other women about ovca, not to terrorize and intimidate them. There's a difference, don't you think?
Avatar n tn It's often nice to know that you are not the only one who has these problems. I also have hair around my areolas. There are probably 10-15 hairs in all but they are very thick and long (and unsightly). I also just shave them off. I also have a very sparse "love line" that goes up to my belly button with thick ugly hairs. Again, I just shave it off. You can tweeze them and they stay away for longer, but that can get a bit painful (but pain is temporary, right?
Avatar f tn These medical problems included muscle, joint, and nerve pain; chronic fatigue syndrome; neurological problems; depression; and skin inflammation. Removal of the implants resulted in a dramatic improvement in the patients’ symptoms, as well as a decrease in many patients’ sensitivity to titanium.
458090 tn?1256324762 LOL.... sasparilla, you scare me....LOL Ok, so my super powers would be speed. i want to get work done, clean my own house, do my shopping, and cook dinner, and all in 5 secs so I can have the whole day to just do nothing. Man, it would sure be nice to have a day of nothing.
Avatar n tn Had it removed 4 weeks ago exactly due to terrible problems from it. I wont post my story unless you want to know. Last week I had pain on my left ovary and today pain on my right. Its almost like a pinching feeling. Leads me to believe it (they) are cysts. When I normally am not on BC I have 28 day cycle. But not sure what to think since just having the IUD removed. Anyone have experience with this ?
Avatar n tn I started reading reviews of the service and people were stating that they had major problems with them, like charging interest after 2 months. I went ahead and dug in my savings and paid it off the first month. I hate payments hanging over my head. I will have to ask about that cream, I've never been offered it. I know what you mean about having this done and trying to go to work.
Avatar n tn I had been on doxycyline for a good year almost with no problems and then my doctor gave me a bottle of minocycline. After a week or two, I started to intensely itch, especially on my groin and scalp. I stopped taking the minocycline immediately...my hands and feet began to swell the next day. I told the doctor and took a round of Prednisone for one week. I ended up with itchy hives for a few days, but they eventually disappeared.